# SDR DALA2016051303924

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,466 hours, 33,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP T/E LOWER SURFACE, JUST OTBD OF NR 3 FLAP TRACK FAIRING , SUPPORT BRACKET IS CRACKED.  R & R SUPPORT BRACKET IAW DWG 113N2003, REC A AND SRM 51-40-02.
